# SDR ASAA2022061638698

- Difficulty date: June 16, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 25,517 hours, 8,021 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Datalink
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATC DATALINK FAIL BEFORE HANDOFF FROM OCEANIC TO OAKLAND CENTER. GROUNDED - YES. PERFORMED RESET OF BOTH FMC'S & CPDLC FUNCTIONAL TEST IAW BOEING 737NG AMM 34-61-00-720-899. OPS CHK GOOD.
